MAUDE Adverse Event Report: Bayer Pharma AG ESSURE; Transcervical Contraceptive Tubal Occlusion Device

Bayer Pharma AG ESSURE; Transcervical Contraceptive Tubal Occlusion Device
Model Number ESS305
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/24/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Bayer case number: (b)(4) medical device removal "[medical device removal]" , musculoskeletal pain "[musculoskeletal pain]" , debilitating fatigue "[fatigue]".Case narrative: the below report was received by health authority ansm (reference number: (b)(4) on 31-aug-2026.This spontaneous case was originally reported by a consumer and describes the occurrence of medical device removal ("medical device removal") in a 58 year-old female patient who had essure inserted (lot no.774386) for female sterilization.Additional non-serious events are detailed below.There was no information on the patient's medical history or concurrent conditions.On (b)(6) 2011, the patient had essure inserted.In 2024 she experienced fatigue ("debilitating fatigue").On unknown date she experienced musculoskeletal pain ("musculoskeletal pain").On (b)(6) 2026 she underwent medical device removal (seriousness criterion intervention required).Essure was removed the same day.At the time of the report, the outcomes for these events were unknown.No causality assessment was received for essure with regard to musculoskeletal pain, fatigue or medical device removal.The reporter commented: musculoskeletal pain and intense, debilitating fatigue for the past two years with no diagnosis despite numerous examinations.Patient's current status: removed 3 days ago actions taken to treat the patient in the healthcare facility: not specified.Case comments: a technical investigation will be conducted, including a batch review, and a review of complaint records and other relevant data; should any new and reportable information become available from our investigation, this will be provided in a supplementary report.In case a sample is received, the investigation might lead to destruction of the sample if required to perform a proper analysis.

Brand Name
ESSURE
Common Device Name
Transcervical Contraceptive Tubal Occlusion Device
Manufacturer (Section D)
Bayer Pharma AG
müllerstr. 178
berlin 13353
GM  13353
Manufacturer (Section G)
Bayer Pharma AG
müllerstr. 178
berlin 13353
GM   13353
Manufacturer Contact
janice miller
100 bayer blvd, p.o. box 915
whippany 07981--091
+1(862)404-3698
MDR Report Key50579135
Report Number2951250-2026-00273
Device Sequence Number10196496
Product Code HHS
UDI-Device Identifier10888853003051
UDI-Public10888853003051
Combination Product (Y/N)Y
Initial Reporter CountryFR
PMA/510(K) Number
P020014
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Foreign,Consumer
Type of Report Initial,Followup
Report Date (Section B) 09/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberESS305
Device Lot Number774386
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer09/04/2026
Initial Report FDA Received Date09/03/2026
Supplement Report FDA Received Date09/07/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale